# SDR ASAA2017090721891

- Difficulty date: September 7, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 43,145 hours, 12,725 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND MESSAGE 77-20862 FOR THE NR 2 ENGINE BOTTOM LEFT EGT SIGNAL T495S3 IS OUT OF RANGE, ECONOMIC FAULT.  ACFT GROUNDED.   ACCOMPLISHED FIM 77-21, TASK 803.  PERFORMED INPUT MONITORING OF THE T49.5 SYSTEM OF THE NR 2 ENGINE. FOUND FAULT CODE 77-20862 ON EVERY LEG, THE BOTTOM LEFT EGT SIGNAL T495S3 IS OUT OF RANGE.  INSPECTED AND FOUND PROBE S3 RESISTANCE READING ON THE HIGH END. R & R THE PROBE IAW AMM 77-21-01. PERFORMED A NR 2 ENGINE EEC TEST IAW AMM 71-00-00-800-811-F00. SYSTEM CHECKED NORMAL.
